# SDR USAA2014032500009

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 19,280 hours, 7,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 C11 CHECK, LEVEL 2 GALVANIC CORROSION IN TWO AREAS AT R4 DOOR SILL AT FRAME 68-4 INCHES, STRINGER 23R, -Y1732.  REPAIRED R4 DOOR SILL AT FRAME 68-4 INCHES, STRINGER 23R, -Y1732 IAW SRM 53-41-14, FIG 201, REPAIR PRINCIPLE 5.
